# SDR SWAA085118

- Difficulty date: September 18, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 70,024 hours, 52,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073101
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND R2 DOOR EMERGENCY EXIT LIGHT LENS WORN.  REMOVED AND REPLACED LENS PER MM.
